Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11

Thread: blurred vision

  1. #1
    PRIDE03 is offline New Member
    Join Date
    Feb 2003
    Location
    nj
    Posts
    20

    blurred vision

    I don't know if its just my mind playing tricks on me. Or is clomid really making my vision blurry. Its only been 5 days on. Can it work this fast? And what causes the blurred vision anyway?

  2. #2
    big daddy k de's Avatar
    big daddy k de is offline Senior Member
    Join Date
    Jan 2003
    Location
    NJ
    Posts
    1,734
    Its prob the clomid bro i would stop use. If you look at the drug profiels for clomid thats one of the side affects good luck

  3. #3
    palme's Avatar
    palme is offline Rosie Member
    Join Date
    Mar 2002
    Location
    Sweden
    Posts
    6,649
    If you get problems with the clomid switch to nolva instead.

  4. #4
    big N's Avatar
    big N is offline Anabolic Member
    Join Date
    Sep 2001
    Posts
    3,137
    dont stop ,it only lasts a little bit and yeah it is the clomid .

  5. #5
    PRIDE03 is offline New Member
    Join Date
    Feb 2003
    Location
    nj
    Posts
    20
    Thanks, I figure I'll keep going with it. It's only 2 more weeks.

  6. #6
    ichabodcrane's Avatar
    ichabodcrane is offline Associate Member
    Join Date
    Mar 2002
    Location
    buque
    Posts
    438
    Not trying to scare ya bro, but there are plenty of documented studies of nolva and clomid producing oculotoxicity. I have read them (even had to present a systematic review on nolva+oculotixicity), some seem biased, some controversial, but nevertheless they are still documented. The oculotoxicity ranges from blury vision all the way to actual retinal/corneal deposition and cataracts. Does this mean I won't use either? Nope! Just be aware. Do the searches and you can make your own conclusion.

  7. #7
    johnsomebody's Avatar
    johnsomebody is offline Senior Member
    Join Date
    May 2002
    Location
    Arizona
    Posts
    1,428
    Well that scares me half to death, being an artist. I've done a search for oculotoxicity and clomiphene citrate or Nolvadex or Clomid and found nothing via Google. I have seen that blurred vision is a side effect for 1.5% of Clomid users but I don't know at what dose. Anybody have more info or links to offer? Ichabod, you still there?

  8. #8
    Lift Chief's Avatar
    Lift Chief is offline Member
    Join Date
    Apr 2002
    Location
    Approaching Nirvana.
    Posts
    905
    I get visual disturbances on clomid- i've read there is a small chance of these sides lasting even after discontinuing clomid so i just take 50mg ED along with nolva.

  9. #9
    Full Intensity's Avatar
    Full Intensity is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    Toronto, Canada
    Posts
    3,281
    I always have some blurred vision while taking clomid but the sides immediately go away once I stop. My main problem is going from dark places to bright ones and vise versa... I start seeing dots and my vision is blurred for a bit. Its weird but has no permanent effect and will go away as soon as u stop your clomid..At least you know its legit lol

  10. #10
    Lift Chief's Avatar
    Lift Chief is offline Member
    Join Date
    Apr 2002
    Location
    Approaching Nirvana.
    Posts
    905
    Originally posted by bradtn
    The visual disturbances might be part of a migraine. Do you get headaches with them? Migraines are frequently triggered by some new drug or change in body chemistry. Mine start with blurred vision, then blindspots for an hour, then headache, then puking. I usually get htem once every 3 months, but get 2 a month when taking dbol .

    yours might be just that occulo-whatsit they were talking about, but though i would throw the migraine idea out there for ya
    Yeah mine do start with a migraine now that you mention it- then my vision gets blurry... interesting... i didn't realize migraines could be triggered by a change in body chemistry- bump for confirmation on this?

  11. #11
    thegame01's Avatar
    thegame01 is offline Member
    Join Date
    Apr 2002
    Location
    Canada
    Posts
    553
    The clomid can cause some of those sides . i guess everyone reacts differently .

    I get hot flashes, a little acne, and i am more sensitive but not nearly as much as i have read before.

    GZ

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •